Optimal rejection of bounded persistent disturbances in periodic systems

Munther A. Dahleh, Petros G. Voulgaris, Lena S. Valavani

Research output: Contribution to journalConference article

Abstract

The problem of optimal rejection of bounded persistent disturbances is solved in the case of linear discrete-time period systems. The solution consists of solving an equivalent time-invariant standard l1 optimization problem subject to an additional constraint. This constraint ensures the causality of the resulting periodic controller. By the duality theory, the problem is shown to be equivalent to a linear programming problem, which is no harder than the standard l1 problem.

Original languageEnglish (US)
Pages (from-to)2300-2305
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume4
StatePublished - Dec 1 1990
Externally publishedYes
EventProceedings of the 29th IEEE Conference on Decision and Control Part 6 (of 6) - Honolulu, HI, USA
Duration: Dec 5 1990Dec 7 1990

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Optimal rejection of bounded persistent disturbances in periodic systems'. Together they form a unique fingerprint.

  • Cite this